The central limit theorem for student's distribution (problem 03.6.1)

K.M. Abadir, J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

391 Downloads (Pure)
Original languageEnglish
Pages (from-to)1195-1195
Number of pages1
JournalEconometric Theory
Volume19
Issue number6
Publication statusPublished - 2003

Cite this

Abadir, K. M., & Magnus, J. R. (2003). The central limit theorem for student's distribution (problem 03.6.1). Econometric Theory, 19(6), 1195-1195.
Abadir, K.M. ; Magnus, J.R. / The central limit theorem for student's distribution (problem 03.6.1). In: Econometric Theory. 2003 ; Vol. 19, No. 6. pp. 1195-1195.
@article{db2f431c4bcc4b108119ad908fa5e6fa,
title = "The central limit theorem for student's distribution (problem 03.6.1)",
author = "K.M. Abadir and J.R. Magnus",
note = "Pagination: 1",
year = "2003",
language = "English",
volume = "19",
pages = "1195--1195",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "6",

}

Abadir, KM & Magnus, JR 2003, 'The central limit theorem for student's distribution (problem 03.6.1)', Econometric Theory, vol. 19, no. 6, pp. 1195-1195.

The central limit theorem for student's distribution (problem 03.6.1). / Abadir, K.M.; Magnus, J.R.

In: Econometric Theory, Vol. 19, No. 6, 2003, p. 1195-1195.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The central limit theorem for student's distribution (problem 03.6.1)

AU - Abadir, K.M.

AU - Magnus, J.R.

N1 - Pagination: 1

PY - 2003

Y1 - 2003

M3 - Article

VL - 19

SP - 1195

EP - 1195

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 6

ER -